# SDR SWAA2021100817756

- Difficulty date: September 13, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 45,396 hours, 26,500 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON STABILIZER LOWER SKIN AT STAB STA 193.90 ;7' FROM AFT SPAR ;I/B OF DRAIN HOLE.CRACK LENGTH :0.984'. ; / [20] REINSTALLED PANEL# 331BZ AT L/H HORIZONTAL STAB FRONT SPAR REF B737-700 SRM 51-40-02-0G-0; [21] VERIFIED PANEL 331BZ INSTALLATION; [22] WEIGH OF REPAIR PARTS & FASTENERS : 4.250 LBS. TOOL USED : ID# 161060; DUE DATE: 01-JUL.-22.; [23] 'DAMAGE REPAIRED PER EA 21-155-02769 WITH REPETITIVE INSPECTION PROGRAM DEFINED IN 21-155-02769-INSP.'   ENSURE THE 'EA-COMPONENT' REPAIR REFERENCE IS SELECTED; [24] SUMMARY EA 21-155-02769 WAS ISSUED; [25] VERIFIED STEP 22-24; [26] VERIFIED STEP 22-24
